• Welcome to Christian Forums
  1. Welcome to Christian Forums, a forum to discuss Christianity in a friendly surrounding.

    Your voice is missing! You will need to register to be able to join in fellowship with Christians all over the world.

    We hope to see you as a part of our community soon and God Bless!

  2. The forums in the Christian Congregations category are now open only to Christian members. Please review our current Faith Groups list for information on which faith groups are considered to be Christian faiths. Christian members please remember to read the Statement of Purpose threads for each forum within Christian Congregations before posting in the forum.

I'm very dizzy

Discussion in 'Prayer Wall' started by Introverted1293, Oct 12, 2019 at 10:23 PM.

  1. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    I am extremely dizzy and it makes me worry. Just being at my house everything is spinning. I don't want to die.

    But nothing is hurting, the world is just spinning.

    I don't want to go to the doctors because I'm afraid they're going to say something is seriously wrong with me and I don't want to know what it is. So, I am going to ride it out (honestly I don't know if I use the right phrase). But I would like some prayers if you don't mind.

    I also feel very light, like I can fly into outer space.
     
    We teamed up with Faith Counseling. Can they help you today?
  2. Logan Catanese

    Logan Catanese New Member

    1
    +0
    United States
    Non-Denom
    Single
    I will pray for you!
     
  3. Anthony2019

    Anthony2019 "Only Me!" Supporter

    +3,319
    United Kingdom
    Anglican
    Single
    It depends on the source of your dizziness.
    - Are you diabetic? If you are feeling shaky or dizzy, try a fizzy sugary drink or a glass of juice.
    - Do you suffer from low blood pressure. Have a glass of water. If you feel faint, then lie down flat and raise your legs (ie propping them on a few pillows).
    - If you're not drinking enough fluids, dehydration can make you feel dizzy. Make sure you're drinking enough water during the day. If your urine is dark, your mouth feels dry, or your skin holds and does not rebound when you squeeze it, then you are probably dehydrated.
    - If it's vertigo, then I can empathise with you because I suffer from it myself. I'm currently doing Brandt-Daroff exercises and take medication for it.
    - Dizziness can also be a side effect of medications, such as antidepressants, or abruptly withdrawing from them.
    If you're not sure of what is causing your dizziness, or if it's persistent, you really do need to get it checked out with your doctor. They can refer you for tests to find out what is causing the problem.
     
    Last edited: Oct 12, 2019 at 10:51 PM
    • Useful Useful x 2
    • Like Like x 1
    • Agree Agree x 1
    • List
  4. Phoebe Ann

    Phoebe Ann From Mormonism to Christ Supporter

    +8,187
    United States
    Protestant
    Widowed
    I'm praying for you, Jesse!
     
  5. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you very much. Those are actually very helpful. I don't know if I'm diabetic. But I don't really drink a lot of water.
     
  6. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you very much.
     
  7. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you very much.
     
  8. Emmylouwho

    Emmylouwho Active Member

    402
    +120
    United States
    Christian Seeker
    Widowed
    Have you done any legal or illegal drugs lately?
     
  9. Emmylouwho

    Emmylouwho Active Member

    402
    +120
    United States
    Christian Seeker
    Widowed
    Also: I think you should talk to your doctor about this.
     
  10. Anthony2019

    Anthony2019 "Only Me!" Supporter

    +3,319
    United Kingdom
    Anglican
    Single
    You should aim for about 8 glasses a day, possibly more depending on where you live, the climate and your level of activity. It's helpful to fill up a jug and take it to where you are. That will remind you to keep hydrated. Sometimes a little-and-often approach works better for some rather than drinking it all in one go.
     
  11. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    This is going to be very weird.

    But I will be honest with you. But I take over-the-counter nasal spray. I have been addicted to that for years.
     
  12. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you very much. I think that's actually a very good idea.
     
  13. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    I am sure you are right. I am just a little scared. If it doesn't go away soon, I will make a call.
     
    • Prayers Prayers x 1
    • Agree Agree x 1
    • List
  14. Emmylouwho

    Emmylouwho Active Member

    402
    +120
    United States
    Christian Seeker
    Widowed
    I think that might be the culprit. It’s important that you don’t get panicky about your dizziness. Please stop worrying, try to get a good night’s sleep, and consult your doctor ASAP.
     
    • Agree Agree x 2
    • Informative Informative x 2
    • List
  15. Anthony2019

    Anthony2019 "Only Me!" Supporter

    +3,319
    United Kingdom
    Anglican
    Single
    If it is an over-the-counter nasal spray, you are unlikely to get serious side effects if you are using them properly. I am not convinced this is the cause of your dizziness, but your doctor will be able to advise you better.
     
  16. Emmylouwho

    Emmylouwho Active Member

    402
    +120
    United States
    Christian Seeker
    Widowed
    Please don’t be scared. I really think you’re gonna be fine. The most important thing is to stop panicking. I never heard of someone dying from dizziness or nasal spray. People get dizzy all the time, it’s not generally a symptom of something fatal. It’s a common disorder that passes.
     
  17. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you very much.
     
  18. coffee4u

    coffee4u Member

    202
    +142
    Australia
    Christian
    Married
    You can get dizzy bugs, often with vomiting. They tend to mostly be gone after 24 hours. Scary if you have never had one before. The best with those is plenty of fluids and try and sleep them off.

    If you can try and get a hayfever nasal spray with a small amount of steroid and a salt spray and see if you can replace the nasal spray with those.

    If the dizziness is something else like middle ear your doctor can give you stemitel (sp?)tablets. I am prone to dizziness because I have epilepsy and I have them on script. it doesn't stop the dizziness but it helps the nausea from it.
     
  19. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you very much. I probably should see him.
     
  20. Introverted1293

    Introverted1293 My name is Jesse Supporter

    +1,926
    United States
    Christian
    Single
    Thank you for the advice. I probably should replace my nasal spray.
     
Loading...